# SDR FDEA201904290981

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,319 hours, 19,978 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Manifold
- Part number: ABH7860501
- Part serial: FX0009
- Condition: Failed
- Location: Te Flap
- Part time: 72,222 hours, 17,429 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MOVE FLAP/SLAT HANDLE TO SLAT RETRACT POSITION AFTER ACCELERATION PAST SR PROMPT. AFTER SEVERAL ATTEMPTS SLAT HANDLE MOVE TO SLAT RETRACT POSITION AFTER BRIEF DISPLAY INDICATION NORMAL ACCELERATION AND TARGET CLIMB SPEED, AMBER OVERSPEED TAPE DROPPED BELOW PRESENT SPEED INDICATING ABNORMAL OVERSPEED CONDITION. EXTENDED SLAT AND REDUCE SPEED BELOW OVERSPEED TAPE. CONFIG PAGE AGREED WITH SLAT HANDLE POSITION, FOLLOWING INDICATIONS ABSERVED : AMBER LOW SPEED TAPE 209KTS, AMBER F15 PROMPT 228 KTS, INDICATED SPEED 241 KTS, OVERSPEED TAPE 246KTS AMBER SR PROMPT 258KTS. SR PROMPT DISAPPEARED IN LEVEL FLIGHT. REMOVED AND REPLACED FLAP/SLAT CONTROL MODULE ASSY PER AMM 27-51-01-4-2 AND INSPECTED THE FLAP/SLAT HANDLE IN THE 1 3/4Ï¿½ (BLUE DOT) DETENT PER AMM 27-50-00-5, NO DEFECTS NOTED. REFER TO WRI 27-50/8353. PERFORMED FCC 1/ FCC 2 FLAP POSITION INDICATION SYS CAT IIIB TEST, PERFORMED OPERATION TEST ELECTRIC SLAT CONTROL SYS CHANNEL OPERATION AND EXTENSION/RETRACTION INDICATION SYSTEM PER AMM TASK 27-54-00-741-801/ 27-86-00-710-802. NO FAULT FOUND. REF TO WRI# 27-50/8353.
